# SDR AALA202301107786

- Difficulty date: December 28, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 62,774 hours, 26,540 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Unit
- Part number: 233A32076
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKEOFF ROLL THROUGH 500 FT, MASTER CAUTION AND FORWARD ENTRY DOOR LIGHT WAS INTERMITTENT, DOOR HANDLE VERIFIED DOWN, PRESSURIZATION NORMAL, FORWARD ENTRY LIGHT NEVER ILLUMINATED AFTER 500FT.  REPLACED DOOR WARNING MODULE PER AMM 52-71-00.
